# SDR SCNA08001

- Difficulty date: January 21, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: PHHZI
- Make and model: Boeing 737-800
- Aircraft serial: 28380
- Aircraft time: 29,393 hours, 11,330 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059459
- Part serial: GRTA3618C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,758 hours, 3,285 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LOST OIL QUANTITY WHILE AT FL 400.  ACCOMPLISHED NNC 7.15.  MAINTENANCE REPORTED NR 2 ENGINE STARTER TURBINE FAILED.  REPLACED NR 2 ENGINE STARTER & SERVICED TO FULL.  PERFORMED ENGINE RUN AT THE GATE AND VERIFIED NO LEAKS.
